A Two Valued Step-Coding for Ergodic Flows
Publications mathématiques et informatique de Rennes, no. S4 (1975), article no. 21, 7 p.
@article{PSMIR_1975___S4_A21_0,
     author = {Rudolph, D. J.},
     title = {A Two Valued Step-Coding for Ergodic Flows},
     journal = {Publications math\'ematiques et informatique de Rennes},
     eid = {21},
     publisher = {D\'epartement de Math\'ematiques et Informatique, Universit\'e de Rennes},
     number = {S4},
     year = {1975},
     language = {en},
     url = {http://www.numdam.org/item/PSMIR_1975___S4_A21_0/}
}
Rudolph, D. J. A Two Valued Step-Coding for Ergodic Flows. Publications mathématiques et informatique de Rennes, no. S4 (1975), article  no. 21, 7 p. http://www.numdam.org/item/PSMIR_1975___S4_A21_0/

[1] Abramow L.M. On the entropy of a flow. Dokl. Akad. Nauk S.S.R. 128 (1959) 873-875 | MR 113985 | Zbl 0094.10002

[2] Ambrose W. Representation of Ergodic flows. Ann. of Math. 42 (1941), 723-739 | MR 4730 | Zbl 0025.26901

[3] Ambrose W. and Kakutani S. Structure and continuity of Measurable flows. Duke Math. J. 9 (1942), 25-42 | MR 5800 | Zbl 0063.00065

[4] Eberlein E. Einbettung von Strömungen in Funktionenräume durch Erzeuger vom endlichen Typ. Z. Wahr. Verw. Geb. 27 (1973), 277-291 | MR 364600 | Zbl 0268.28011

[5] Krieger W. On entropy and generators of measure preserving transformations. Trans. Am. Math. Soc. 149 (1970) 453-464 | MR 259068 | Zbl 0204.07904

[6] Ornstein D.S. The Isomorphism Theorem for Bernoulli flows. Adv. in Math. 10 (1973), 124-142 | MR 318452 | Zbl 0265.28011